# SDR DL757971346

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637DL
- Make and model: Boeing 757232
- Aircraft serial: 23760
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4004145
- Condition: Dented
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SPARE NR 3 SLAT WAS DAMAGED UPON REMOVAL FROM A SHIPPING CRATE AND PRIOR TO INSTALLATION ON A/C 637.  THE INB'D AFT CORNER OF THE TE WEDGE WAS DENTED.  THE SLAT WAS REPAIRED PER B757 SRM 51-70-10.
